# SDR 99ZZZX3565

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52AG
- Make and model: Bell UH-1H
- Aircraft serial: 7015746
- System (JASC): 2300 · Communications System
- Part: Light
- Part number: KY196E
- Condition: Failed
- Location: Radio
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO TRANSMIT LIGHT WILL NOT ILLUMINATE.  REMOVED AND REPLACED.
